# SDR UPS98826123

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NOSE SECTION LT SIDE AT STA 99 FRAME IS CRACKED IN TWO PLACES UPPER AND LWR SECTION OF SPLICE.  STOP DRILLED CRACK ON UPPER FLANGE AND REMOVED DAMAGE ON LWR FLANGE AND REPAIRED IAW DHC SK 707-600 AND REFERENCE TO EO DC8 5310- 10296.
